And I mean that literally. I've never had problems with first person games, though I hear some people do. I think it's a problem with FoV (Field of View) for people that get sick playing them.
Yet as I sit here playing the campaign and getting my first ride in a Mantis, I feel utterly nauseated. There's a slight dizzy sensation, along with the strange feeling that I'm bouncing up and down where I sit, even though I'm not. Ever as I paused it to come type this, I'm still feeling it.
Has this happened to anyone else? --- Currently Anticipating: Elder Scrolls Online, Phantasy Star Online 2, Final Fantasy XIV
Its alright, you're just experiencing a slight out-of-body experience. Happens to a few of us. The important thing to remember is not to panic when you start to get visor-vision. --- Don't be hatin' on Carmine, hundreds of them die every day to keep your ass safe from pale steroid abusers. - Sic_GloryFades
I'd suggest to stop playing for awhile. That's always a good move. Give yourself time to relax or something.
Some people just have sensitive perceptions. I mean I can't understand at all what TC is going through, but each manufacturer has health warnings that no one ever reads talking about stuff like this. It's probably not serious, but you should probably just chill for a while. --- Pokemon White FC: 3998 2670 7555